# SDR RAIA00106010

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 11,271 hours, 12,258 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,073 hours, 11,673 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 31059008
- Condition: Failed
- Location: Left Engine
- Part time: 3,983 hours, 4,366 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

7137-MEM-LEFT ENGINE WOULD NOT ACHEIVE TARGET TORQUE. MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE FUEL CONTROL UNIT.
